[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: [IP] Can anyone tell me whats going on
- To: Insulin Pumpers <email @ redacted>
- Subject: Re: [IP] Can anyone tell me whats going on
- From: "Erik Wold" <email @ redacted>
- Date: Fri, 12 Dec 1997 12:35:45 +0100
The question is then. Why does this happens with humalog? I dont change the
ampulle only the "injection set". With regular insulin I have used the same
set for more than 14 days without any problem.
Is there anybody having an answer to this question?
Why do the humalog stop working after some days?
Its seems to be many people experiencing the same.
I'm glad I'm not alone.
> From: Wasson <email @ redacted>
> To: email @ redacted
> Subject: Re: [IP] Can anyone tell me whats going on
> Date: 12. desember 1997 12:22
> Yes this is the day I change my set(just finished changing it) and yes I
> use humalog, according to what the doctors have been telling me I should
> able to wear the set 3 days and humalog is supposed to be good that long.
> At 12:10 PM 12/12/97 +0100, you wrote:
> >I know exactly what you meen. This has also happened to me (with Humalog
> >the pump). After few days I have to change injection set. Then my
> >bloodsuger went down again. I'm sure that there was no blockade in the
> >tupe, but still this happens. When I used regular insulin this didn't
> >happen to me.
> >What kind of insulin do you use in the pump?
> >Have you tried replacing your injection set?
> >Erik Wold
> >email @ redacted
> Carol Wasson
> email @ redacted